# SDR DALA2024092609468

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 74,681 hours, 28,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 C/W ERA 621083-14AD REV ORIG FUSELAGE STRINGER STA 580 - 661, S- 16L SPLICE REPAIR. CORRECTIVE ACTION: C/W ERA 621083-14AD REV ORIG FUSELAGE STRINGER STA 580 - 661, S- 16L SPLICE REPAIR. (0575331)
